| Catalog Number |
PDP149H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a minimally invasive forehead tumor resection+skin flap repair+cosmetic suture surgery on (b)(6) 2025 and suture was used.At 11:00, the patient underwent surgery.The plastic surgeon used a needle to suture the skin, and no needle was found missing during the operation.After the skin was sutured, the doctor attempted to return the needle to the circuit board and found that the needle was missing.After reporting to the duty teacher, the doctor immediately searched for it in a sterile vehicle, dressing, and surrounding environment.However, to no avail, the patient was sent out of the operating room after confirmation through x-rays that it was not in the patient's body.There is a risk of foreign objects remaining in the body.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 11/12/2025 this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: ¿ did this issue contribute to any patient adverse event? ¿ was there any additional tissue damage as a result of searching for the needle piece? --received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.